# SDR CVGA20120529001

- Difficulty date: May 26, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N577DA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5398
- Aircraft time: 10,377 hours, 5,915 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX624862A
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

NR 1 HYD HIGH TEMP CAS ILLUMINATED IN-FLIGHT, JUST PRIOR TO DESCENT.  MAX TEMP 98C, TEMP WAS NORMAL PRIOR TO LANDING.
